Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vitiligo, have increasing patches on the penis. Patches were stabilized with Tacroz, ayurvedic pill, ointment. What can be done?

I have vitligo for 3 years .It started on my genital.Tacroz for 1 year.the patch was stable.I started getting patches on my back and shoulder .I was recommended pigmento an ayurvedic pill and ointment.the patches on my back and shoulders have disappeared.But suddenly patches on my penis started increasing last month.can any solution be provided for this
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

You have vitiligo,and it is active and spreading on various parts of the body.

You take trioxalen 25 mg daily till you get good result.

Continue Ayurvedic medicine...pigmentosus tab

Take levamisole 50 mg daily at night for long time.

Apply tacrolimus 0.1% oint. on penile shaft lesion thrice a day.

You may be improved in few months to few years.

I hope you got my answer.


Dr. Ilyas patel MD
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor